Improved fractional Poincaré type inequalities on John domains

María Eugenia Cejas Universidad Nacional de La Plata Irene Drelichman Universidad de Buenos Aires Javier C. Martínez-Perales Basque Center for Applied Mathematics

Classical Analysis and ODEs mathscidoc:1912.43039

Arkiv for Matematik, 57, (2), 285-315, 2019
We obtain improved fractional Poincaré inequalities in John domains of a metric space (X,d) endowed with a doubling measure μ under some mild regularity conditions on the measure μ. We also give sufficient conditions on a bounded domain to support fractional Poincaré type inequalities in this setting.
No keywords uploaded!
[ Download ] [ 2019-12-04 13:53:45 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ]
@inproceedings{maría2019improved,
  title={Improved fractional Poincaré type inequalities on John domains},
  author={María Eugenia Cejas, Irene Drelichman, and Javier C. Martínez-Perales},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191204135345571450595},
  booktitle={Arkiv for Matematik},
  volume={57},
  number={2},
  pages={285-315},
  year={2019},
}
María Eugenia Cejas, Irene Drelichman, and Javier C. Martínez-Perales. Improved fractional Poincaré type inequalities on John domains. 2019. Vol. 57. In Arkiv for Matematik. pp.285-315. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191204135345571450595.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved